Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 81593, 8 pages
http://dx.doi.org/10.1155/JAMSA/2006/81593

A semimartingale characterization of average optimal stationary policies for Markov decision processes

1Department of Mathematics, South China Normal University, Guangzhou 510631, China
2The School of Mathematics and Computational Science, Zhongshan University, Guangzhou 510275, China

Received 30 November 2004; Revised 10 June 2005; Accepted 22 June 2005

Copyright © 2006 Quanxin Zhu and Xianping Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Quanxin Zhu and Xianping Guo, “A semimartingale characterization of average optimal stationary policies for Markov decision processes,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 81593, 8 pages, 2006. https://doi.org/10.1155/JAMSA/2006/81593.